On Boolean partial differential equations
Kragujevac Journal of Mathematics, Tome 23 (2001), p. 5
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Kragujevac J. Math. 23 (2001) 5-9. ON BOOLEAN PARTIAL DIFFERENTIAL EQUATIONS Sergiu RudeanuFaculty of Mathematics, University of Bucharest
(Received July 24, 2001)
Abstract. A Boolean
analogue of differential calculus has been developed since the
fifties, both for its intrinsic interest and in view of
applications; see e.g. [6], [7]. In this paper we solve the
partial differential equation �
mf / �x1...
�xm= g
and the partial differential system
�f /
�xi= gi (i=1,...,m).
This generalizes previous results of Bochmann, Ping and Levchenkov.
Keywords:
Boolean partial differential equations
@article{KJM_2001_23_a0,
author = {Sergiu Rudeanu},
title = {On {Boolean} partial differential equations},
journal = {Kragujevac Journal of Mathematics},
pages = {5 },
year = {2001},
volume = {23},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2001_23_a0/}
}
Sergiu Rudeanu. On Boolean partial differential equations. Kragujevac Journal of Mathematics, Tome 23 (2001), p. 5 . http://geodesic.mathdoc.fr/item/KJM_2001_23_a0/